# SDR DJFA20121221001

- Difficulty date: December 21, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 5,713 hours, 4,804 cycles
- Engine: Pwa JT15D5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Adapter
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW AND PASSENGERS REPORTED AN ELECTRICAL ODOR WHILE ENROUTE AT ALTITUDE AND DURING DESCENT/LANDING.  MX FOUND BOTH IPAD ADAPTERS HAD FAILED AND REPLACED THEM.
